Alert archive / Texas / Heat Advisories in 2016

Heat Advisory 2, NWS Austin/San Antonio, TX

June 15, 201612 counties in Texas

NWS Austin/San Antonio, TX issued this heat advisory at Jun 15, 2016, 2:40 PM CDT for 12 counties in Texas. It took effect at Jun 16, 2016, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2016, 2:40 PM CDT (19:40 UTC)
In effect from
Jun 16, 2016, 1:00 PM CDT
Expired
Jun 16, 2016, 7:00 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX

Counties Atascosa County, TX, Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-116 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

450 
WWUS74 KEWX 151940
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 PM CDT WED JUN 15 2016

TXZ193-194-207>209-221>225-161400-
/O.NEW.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/
/O.CON.KEWX.HT.Y.0001.000000T0000Z-160616T0000Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETSVILLE
240 PM CDT WED JUN 15 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT
THURSDAY. 

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES.

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

  TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

  TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

TXZ219-220-161400-
/O.NEW.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/
FRIO-ATASCOSA-
INCLUDING THE CITIES OF...PEARSALL...PLEASANTON
240 PM CDT WED JUN 15 2016

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT
THURSDAY. 

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES.

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$
4 follow-up statements
605 
WWUS74 KEWX 152359
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT WED JUN 15 2016

TXZ193-194-207>209-221>225-161000-
/O.EXP.KEWX.HT.Y.0001.000000T0000Z-160616T0000Z/
/O.CON.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETSVILLE
659 PM CDT WED JUN 15 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
THURSDAY...

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY 
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. 

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

TXZ219-220-161000-
/O.CON.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/
FRIO-ATASCOSA-
INCLUDING THE CITIES OF...PEARSALL...PLEASANTON
659 PM CDT WED JUN 15 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
THURSDAY...

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY 
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. 

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

  TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
993 
WWUS74 KEWX 160842
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 AM CDT THU JUN 16 2016

TXZ193-194-207>209-219>225-170000-
/O.CON.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-
KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETSVILLE
342 AM CDT THU JUN 16 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY 
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. 

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

  TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
704 
WWUS74 KEWX 162010
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU JUN 16 2016

TXZ193-194-208-209-223>225-171900-
/O.NEW.KEWX.HT.Y.0003.160617T1900Z-160617T2300Z/
/O.CON.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/
BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETSVILLE
310 PM CDT THU JUN 16 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 2 PM TO 6 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 6 PM CDT FRIDAY. A
HEAT ADVISORY ALSO CONTINUES IN EFFECT THROUGH 7 PM THIS EVENING. 

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY 
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. 

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

 TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

TXZ207-219>222-170000-
/O.CON.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/
GUADALUPE-FRIO-ATASCOSA-WILSON-KARNES-
INCLUDING THE CITIES OF...SEGUIN...PEARSALL...PLEASANTON...
FLORESVILLE...KARNES CITY
310 PM CDT THU JUN 16 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY 
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. 

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

 TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
982 
WWUS74 KEWX 162347
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT THU JUN 16 2016

TXZ193-194-208-209-223>225-171000-
/O.EXP.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/
/O.CON.KEWX.HT.Y.0003.160617T1900Z-160617T2300Z/
BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETSVILLE
647 PM CDT THU JUN 16 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 6 PM CDT FRIDAY...

* TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 
  90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY 
  TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. 

* IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

TXZ207-219>222-170100-
/O.EXP.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/
GUADALUPE-FRIO-ATASCOSA-WILSON-KARNES-
INCLUDING THE CITIES OF...SEGUIN...PEARSALL...PLEASANTON...
FLORESVILLE...KARNES CITY
647 PM CDT THU JUN 16 2016

...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

HEAT INDEX VALUES HAVE DROPPED BELOW 108 DEGREES AND THE ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this heat advisory went out at Jun 15, 12:26 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 15, 12:26 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1226 PM CDT WED JUN 15 2016

.UPDATE...
18Z Aviation Update Below.

&&

.AVIATION...
VFR conditions will prevail through the afternoon and evening with
just a few CU across the region and high cirrus out west. Isolated
late afternoon and evening storms in Mexico and West Texas should
stay west of DRT. Otherwise S to SE winds 10-15 kts with a few
higher gusts 18-22 kts possible through the afternoon.

MVFR stratus will develop overnight along/east of the I-35
corridor and into the Hill Country, although coverage may not be
as widespread as past few nights. Have kept inclusion in the
SAT/AUS TAF sites. Some of this stratus may work into DRT area
12Z-15Z Thu.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  97  74  96  74 /   0   0   0   0   0
Austin Bergstrom Intl Airport  74  96  73  95  73 /   0   0   0   0   0
New Braunfels Muni Airport     74  96  74  96  73 /   0   0   0   0   0
Burnet Muni Airport            74  96  73  97  73 /   0   0   0   0   0
Del Rio Intl Airport           78 101  78 101  77 /   0   0   0   0   0
Georgetown Muni Airport        75  96  74  96  74 /   0   0   0   0   0
Hondo Muni Airport             74  98  73  98  73 /   0   0   0   0   0
San Marcos Muni Airport        74  96  74  95  73 /   0   0   0   0   0
La Grange - Fayette Regional   76  96  76  95  75 /   0   0   0   0   0
San Antonio Intl Airport       76  96  76  96  75 /   0   0   0   0   0
Stinson Muni Airport           76  98  75  97  75 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for the following
counties: Bastrop...Caldwell...De Witt...Fayette...Gonzales...
Guadalupe...Karnes...Lavaca...Lee...Wilson.

&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...Oaks
Hazardous weather outlook, Jun 15, 6:04 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 AM CDT WED JUN 15 2016

TXZ171>173-183>194-202>209-217>225-228-161115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
604 AM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON FOR EASTERN AND
SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS DUE TO HEAT INDICES
REACHING AS HIGH AS 109 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ELEVATED HEAT INDICES OF 102 TO 107 ARE EXPECTED ACROSS MUCH OF
SOUTH CENTRAL TEXAS DURING THE AFTERNOON HOURS FOR THE NEXT
SEVERAL DAYS. SOME AREAS EAST OF I-35 TO NEAR THE COASTAL PLAINS
MAY EXPERIENCE HEAT ADVISORY CRITERIA WITH HEAT INDICES OF 108 OR
HIGHER DURING AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:35 AM CDTHeat AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more15 hr

Nearby

Heat Advisories in Texas, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.